MathSciNet Relay Station
MathSciNet bibliographic data
MR2124384 (2005j:65121) 65M99 (76M25)
Lesnic, D. The decomposition method for Cauchy advection-diffusion problems. Comput. Math. Appl. 49 (2005), no. 4, 525–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement